Blogs


Notices

Can't Eat

Old 04-24-2013, 12:19 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Aug 2011
Location: WI
Posts: 39
Can't Eat

Again I am only on day one, I can't eat it comes right back up... Is that a usual withdrawal symptom? Then I get the dry heaves... Am I going to be okay?
Missinglife is offline  
Old 04-24-2013, 12:21 PM
  # 2 (permalink)  
Member
 
rainyengland's Avatar
 
Join Date: Nov 2012
Posts: 741
Withdrawal effects us all differently

I would go speak to your GP - Wont hurt to get a pros opinion

All the best
rainyengland is offline  
The Following User Says Thank You to rainyengland For This Useful Post:
Opivotal (04-24-2013)
Old 04-24-2013, 12:32 PM
  # 3 (permalink)  
Forum Leader
 
ScottFromWI's Avatar
 
Join Date: May 2012
Location: Wisconsin, USA
Posts: 16,173
That could certainly be a symptom of withdrawal, but we can't diagnose you here - if you have concerns that it could be something more please see a physician. I hope you feel better soon, my first few days were pretty horrible too.
ScottFromWI is offline  
The Following User Says Thank You to ScottFromWI For This Useful Post:
Opivotal (04-24-2013)

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 08:45 PM.